# SDR 200200175

- Difficulty date: February 6, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 87,217 hours, 20,441 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR WEB CORROSION.  THIS REPAIR IS ACCOMPLISHED BY BLENDING OUT CORROSION AREAS.  SECTION OF THE SLOPING PRESSURE DECK ANGLE WHICH WAS REMOVED TO GAIN ACCESS TO CORRODED AREAS IS ALSO REPLACED.  THIS IS ACCOMPLISHED USING TWO SPLICE ANGLES.  THIS ECRA PROVIDES INSTRUCTIONS TO REINSTALL 3 OF THE REAR SPAR WEB STIFFENERS USING ALTERNATE FASTENERS PER ECRA 482-57-142-2.
